# SDR 06FDEA0543

- Difficulty date: February 6, 2006
- Submitted: February 8, 2006
- Operation: Air carrier
- Aircraft: N68056
- Make and model: Doug DC-10-10
- Aircraft serial: 47810
- Aircraft time: 63,674 hours, 28,937 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LOWER SURFACE OUTBOARD FLAP FOUND REPAIR AT TRAILING EDGE SECTION AT APPROX STA XOS 470.  SCRAPED DOUBLER OF EXISTING EA REMOVED DAMAGED SECTION OF SKIN AND REPAIRED IAW SRM 57-10-00 FIG 7 SHT 3 VOL 1 FABRICATED PART IAW DETAIL PART TRAVELER F163850/N00850 AND IAW SRM 57-10-00 FIG 7 SHT 3 VOL 1.
